Archiv der Mathematik

, Volume 101, Issue 5, pp 469–478 | Cite as

On the uniform bound of the index of reducibility of parameter ideals of a module whose polynomial type is at most one

  • Pham Hung Quy


Let \({(R, \mathfrak{m})}\) be a Noetherian local ring, M a finitely generated R-module. The aim of this paper is to prove a uniform formula for the index of reducibility of parameter ideals of M provided the polynomial type of M is at most one.

Mathematics Subject Classification (2010)

13H10 13D45 


The index of reducibility The polynomial type of a module Local cohomology 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aberbach I. M., Ghezzi L., Ha H. T.: Homology multipliers and the relation type of parameter ideals, Pacific J. Math. 226, 1–40 (2006)MathSciNetzbMATHGoogle Scholar
  2. 2.
    M. Brodmann and R. Y. Sharp, Local cohomology: An algebraic introduction with geometric applications, Cambridge University Press, 1998.Google Scholar
  3. 3.
    W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge University Press (Revised edition), 1998.Google Scholar
  4. 4.
    Cuong N. T.: On the dimension of the non-Cohen-Macaulay locus of local rings admitting dualizing complexes, Math. Proc. Cambridge Phil. Soc. 109, 479–488 (1991)CrossRefzbMATHGoogle Scholar
  5. 5.
    Cuong N. T.: On the least degree of polynomials bounding above the differences between lengths and multiplicities of certain systems of parameters in local ring, Nagoya Math. J. 125, 105–114 (1992)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Cuong N. T., Nhan L. T.: On the Noetherian dimension of Artinian modules, Vietnam J. Maths. 30, 121–130 (2002)Google Scholar
  7. 7.
    N. T. Cuong and P. H. Quy, A splitting theorem for local cohomology and its applications, J. Algebra 331 (2011), 512–522.Google Scholar
  8. 8.
    N. T. Cuong, P. Schenzel, and N. V. Trung, Verallgeminerte Cohen-Macaulay moduln, Math. Nachr. 85 (1978), 156–177.Google Scholar
  9. 9.
    N. T. Cuong and H. L. Truong, Asymptotic behavior of parameter ideals in generalized Cohen-Macaulay module, J. Algebra 320 (2008), 158–168.Google Scholar
  10. 10.
    Endo S., Narita M.: number of irreducible components of an ideal and the semi-regularity of a local ring, Proc. Japan Acad. 40, 627–630 (1964)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    S. Goto and H. Sakurai, The equality I 2QI in Buchsbaum rings, Rend. Sem. Univ. Padova. 110 (2003), 25–56.Google Scholar
  12. 12.
    Goto S., Suzuki N.: Index of reducibility of parameter ideals in a local ring, J. Algebra 87, 53–88 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    M. Nagata, Local rings, Interscience, New York, 1962.Google Scholar
  14. 14.
    P. H. Quy, Asymptotic behaviour of good systems of parameters of sequentially generalized Cohen-Macaulay modules, Kodai Math. J. 35 (2012), 576–588.Google Scholar
  15. 15.
    J. D. Sally, Numbers of generators of ideals in local rings, Marcel Dekker, Inc., New York - Basel, 1978.Google Scholar
  16. 16.
    J. Stückrad and W. Vogel, Buchsbaum rings and applications, Springer-Verlag, 1986.Google Scholar
  17. 17.
    Trung N. V.: Toward a theory of generalized Cohen-Macaulay modules, Nagoya Math. J. 102, 1–49 (1986)Google Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Department of MathematicsFPT UniversityHanoiVietnam

Personalised recommendations